# SDR CA090807001

- Difficulty date: August 4, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Moravn Z242L
- Aircraft time: 9,989 hours
- Engine: Lyc AEIO360A1B6
- Propeller: Muhbr MTV9*
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Part number: Z14242260100
- Condition: Frayed
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT RUDDER CABLE WAS OBSERVED TO HAVE BROKEN STRANDS IN THE AREA AROUND A PULLEY DURING A 500 HOUR INSP.  THE STRANDS WERE NOT OBSERVED AS BROKEN UNTIL THE CABLE TENSION WAS RELEASED AND THE CABLE DISASSEMBLED FROM THE AIRFRAME.
